# SDR AT9900633

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38025611
- Condition: Failed
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 5,000 FEET DURING CLIMB, SMOKE FILLED THE COCKPIT AND CABIN.  AIRCRAFT RETURNED TO AIRPORT.  FOUND CRACK IN TAURUS. REMOVED AND REPLACED APU.  OPS CHECK AND LEAK CHECK GOOD IAW 49-10-0.
